# SDR DALA2025081806157

- Difficulty date: August 1, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 66,732 hours, 48,056 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE- #1 MLG TIRE FAILURE AFTER LANDING WITH LEFT ANTISKID FAIL MESSAGE.   REPLACED #1 ANTISKID TRANSDUCER, ANTISKID CONTROLLER AND #1-#2 MLG WHEEL ASSEMBLIES. OPS CHECKS GOOD.(7436618)
